# SDR SIMA20130503008

- Difficulty date: May 3, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 23,858 hours, 20,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE EMERGENCY LIGHTING BATTERY AND BATTERY CHARGER INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 4 EMERGENCY BATTERY & BATTERY CHARGER IAW WC 33-700-19.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
